Volume 172 Issue 1 – July 2010

Small cancellations over relatively hyperbolic groups and embedding theorems

Pages 1-39 by Denis Osin

The Iwasawa $\mu$-invariant of $p$-adic Hecke $L$-functions

Pages 41-137 by Haruzo Hida

Teichmüller curves, triangle groups, and Lyapunov exponents

Pages 139-185 by Irene I. Bouw, Martin Möller

On the formation of singularities in the critical $O(3)$ $\sigma$-model

Pages 187-242 by Igor Rodnianski, Jacob Sterbenz

Flops, motives, and invariance of quantum rings

Pages 243-290 by Yuan-Pin Lee, Hui-Wen Lin, Chin-Lung Wang

Derivation of the Gross-Pitaevskii equation for the dynamics of Bose-Einstein condensate

Pages 291-370 by László Erdős, Benjamin Schlein, Horng-Tzer Yau

KAM for the nonlinear Schrödinger equation

Pages 371-435 by L. Hakan Eliasson, Sergei B. Kuksin

Center conditions at infinity for Abel differential equations

Pages 437-483 by Miriam Briskin, Nina Roytvarf, Yosef Yomdin

Characterizing Jacobians via trisecants of the Kummer variety

Pages 485-516 by Igor Krichever

Surface group representations with maximal Toledo invariant

Pages 517-566 by Marc Burger, Alessandra Iozzi, Anna Wienhard

On the Birch-Swinnerton-Dyer quotients modulo squares

Pages 567-596 by Tim Dokchitser, Vladimir Dokchitser

Random conformal snowflakes

Pages 597-615 by Dmitri Beliaev, Stanislav Smirnov

Gravitational allocation to Poisson points

Pages 617-671 by Sourav Chatterjee, Ron Peled, Yuval Peres, Dan Romik

The moduli space of cubic fourfolds via the period map

Pages 673-711 by Radu Laza

On a class of $\mathrm{II}_1$ factors with at most one Cartan subalgebra

Pages 713-749 by Narutaka Ozawa, Sorin Popa

$p$-adic $L$-functions and Selmer varieties associated to elliptic curves with complex multiplication

Pages 751-759 by Minhyong Kim